question-icon

What causes emotional bursts while on hCG diet?

default
Posted on Thu, 12 May 2016
Question: have had hcg injection am very emotinoal what can i do
doctor
Answered by Dr. Shehzad Topiwala (23 minutes later)
Brief Answer:
hCG

Detailed Answer:
Sorry to note this side effect. It is known to occur due to hCG. However there is no direct immediate treatment for this.

If you are taking hCG for weight loss benefits, I would like to emphasize that it is not effective for this purpose. The FDA has not approved it for this use.In fact, it is considered unsafe when used like this. So you should stop using this. Once you do, the side effects should settle down within days as it does not last in the body very long.

If you are using it for other medical situations like ovulation induction as part of reproductive assistance, then check with the prescribing doctor how to go about the situation now because there will be a series of injections involved.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shehzad Topiwala (1 minute later)
so there is nothing that can be done now for my emotions
doctor
Answered by Dr. Shehzad Topiwala (7 minutes later)
Brief Answer:
Follow up

Detailed Answer:
No, not on an online forum like this.

If you are severely emotional you can seek professional help from a psychiatrist or family doctor to see if medication can be prescribed for you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shehzad Topiwala

Endocrinologist

Practicing since :2001

Answered : 1663 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

149 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes emotional bursts while on hCG diet?

Brief Answer: hCG Detailed Answer: Sorry to note this side effect. It is known to occur due to hCG. However there is no direct immediate treatment for this. If you are taking hCG for weight loss benefits, I would like to emphasize that it is not effective for this purpose. The FDA has not approved it for this use.In fact, it is considered unsafe when used like this. So you should stop using this. Once you do, the side effects should settle down within days as it does not last in the body very long. If you are using it for other medical situations like ovulation induction as part of reproductive assistance, then check with the prescribing doctor how to go about the situation now because there will be a series of injections involved.